# SDR UALA2013070904772

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 59,487 hours, 22,329 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT,  AFTER L2 DOOR SLIDE REPLACEMENT, TEST FAULTED "BATTERY EMERGENCY L".   CYCLED CIRCUIT BREAKERS P49 H5, H6, H7.  OPS CHECKED OK IAW AMM 33-51-00-710-001-A.
